| Model Number |
M12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
11/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
User's technique may have caused or contributed to the adverse event.User reported he was not cleaning the insertion area before insertion.In addition, he reported he was inserting the catheter into a lubricant tube prior to insertion and then reusing the same lubricant tube.He was sent an instruction guide and encouraged to discuss technique with his doctor.
Event or Problem Description
Intermittent catheter patient (user) reported experiencing a recurrent urinary tract infection (uti).He was prescribed three rounds of antibiotics which at the time of the last communication had been unsuccessful at totally clearing the infection.No device defect or malfunction was reported.